# SDR USAA2014092300002

- Difficulty date: September 22, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 43,005 hours, 24,532 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lens
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR SLIDE ARMED LENS MISSING.  PERFORMED TEMPORARY REPAIR IAW EA 208576.  REPLACED R2 DOOR SLIDE ARMED LENS IAW EA 208576.
